Alert archive / Kentucky / Special Weather Statements in 2012
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Mar 17, 2012, 6:21 PM CDT for Grayson County, Kentucky. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2012, 6:21 PM CDT (23:21 UTC)
- Expired
- Mar 17, 2012, 7:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Louisville, KY
County Grayson County, KY
The radar
The Louisville radar (KLVX), 60 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 622 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
779
WWUS83 KLMK 172321
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 PM EDT SAT MAR 17 2012
KYZ027-061-062-180000-
BUTLER-EDMONSON-GRAYSON-
621 PM CDT SAT MAR 17 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...
AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF MORGANTOWN...AND MOVING
NORTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
LEITCHFIELD...
READY AND NASH...
SHREWSBURY AND WINDYVILLE...
SADLER AND MILLWOOD...
BLACK ROCK AND ANNETA...
THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3758 8622 3756 8619 3757 8617 3756 8615
3757 8612 3749 8605 3746 8606 3745 8604
3743 8604 3740 8604 3718 8659 3734 8670
TIME...MOT...LOC 2321Z 240DEG 33KT 3731 8654
$$
RASWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Mar 17, 6:00 PM CDT, 21 minutes earlier.
Area forecast discussion, Mar 17, 6:00 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
700 PM EDT SAT MAR 17 2012
.Update...
Issued at 653 PM EDT Mar 17 2012
Regional radar mosaics show an area of thunderstorms generally
oriented along and west of I-65. These storms are moving slowly to
the east-northeast at 15 to 20 MPH. Atmosphere currently is in a
weakly sheared but highly buoyant state. Axis of mixed layer CAPE is
running about 1500-2000 J/kg generally along and east of the current
thunderstorm activity while a more stable atmosphere is located to
our southwest. Think that the atmosphere to our southwest is being
more controlled by a warmer elevated mixed layer complimented by
much weaker mid-level lapse rates. Over the next couple of hours,
we expect convection to slowly rumble off to the east with the
highest coverage out in the I-65 corridor.
Activity will likely remain quite strong, but the lack of strong
lapse rates seems to be keeping the updraft speeds in check which is
limiting the possibility of large hail. However, any of these
storms will be capable of producing isolated gusty winds and large
hail this evening. I would think that we should see some weakening
and decrease of areal coverage of the storms once we approach
sunset. However, this may only be a temporary break as we have a
mid-level wave out to the west that will be moving in overnight.
This feature may produce additional convection tonight. However,
activity may not be as widespread depending on how much convective
overturning we see this evening with the current activity.
.Short Term (Tonight through Sunday Night)...
Updated at 250 PM EDT Mar 17 2012
Temperatures this afternoon have risen into the mid to upper 70s
across the region with dewpoints in the low 60s. Instability has
been on this rise as well with LAPS analysis showing LI's of -6
across the western portion of the forecast area to -4 across the
eastern portion. It is even more unstable to the west of the
forecast area where a line of showers and thunderstorms has
developed. The latest radar scans show additional isolated showers
and thunderstorms popping up across the forecast area. The main line
of storms will continue to move northeast through the afternoon and
early evening across central Kentucky and southern Indiana. If the
storms are able to become strong enough they will be capable of
producing hail and possibly some strong winds, though hail will be
the main threat. This activity should wane this evening with the
loss of daytime heating.
Another shortwave will cross the area overnight. Models do indicate
that this will spark additional showers and thunderstorms late
tonight, so will continue to mention scattered precip through
tomorrow morning. Rain chances will diminish tomorrow afternoon as
the
ridge aloft begins to amplify. Sunday night looks to be the start of
a couple of days of dry weather.
Temperatures will continue to be warm. Lows Sunday and Monday
morning will be in the upper 50s to lower 60s. Highs tomorrow will
be in the lower 80s.
.Long Term (Monday - Saturday)...
Updated at 245 PM EDT Mar 17 2012
First half of the week will have an amplified upper pattern, with a
deep trof working into the Rockies and a strong ridge extending up
through the Great Lakes. Precip will be suppressed Mon-Tue as the
ridge amplifies over the Ohio Valley. Expect near-record heat both
Monday and Tuesday.
Current records and forecast temps for Mon/Tues:
Mon(3/19) Tues(3/20)
Record/Forecast:
Louisville 83(1907)/84 85(1894)/83
Lexington 79(1945)/81 81(1894)/81
Bowling Green 86(1907)/84 85(1921)/82
Frankfort 81(1948)/82 82(1921)/83
By Wednesday the trof will move into the Plains, and the upper ridge
will retreat just far enough east to open us up for afternoon
thunderstorms again, with the highest POPs west of Interstate 65.
Unseasonable warmth will persist yet another day, but clouds and
maybe precip will limit temps to the mid/upper 70s.
Thu-Fri the models begin to diverge, as a closed upper low develops
and makes its way east into the Tennessee Valley by Friday night.
ECMWF is about 12 hrs faster than the latest GFS with this system.
Whenever this happens expect widespread precip under the difluent
upper flow ahead of the closed low. However, still not enough
confidence in the timing to go with a likely POP, so will carry a
high-end chance POP both Thursday and Friday. Temps will trend quite
a bit cooler, especially once we get under the upper low, but will
still be above normal. Clouds and moist southerly flow will keep min
temps well above climo, generally in the 50s.
Upper low finally edges to our east on Saturday, allowing us to dry
out from west to east. Tapered down to just a slight chance in the
east, with temps only slightly above normal. It is worth noting that
this is still a low-confidence forecast, as closed upper lows are
not always handled well by the models, and if anything the models
are too fast.
&&
.Aviation (00Z TAF Issuance)...
Updated at 655 PM EDT Mar 17 2012
Scattered convection will continue through the evening hours and
affect primarily KBWG and KSDF this evening. Most concentrated area
of convection is generally along and just west of I-65 between KSDF
and KBWG. KBWG should see a decent amount of convection over the
next few hours as convection to the west of the terminal moves
east. Current thinking is that convection should generally be east
of KBWG by 18/01-02Z.
Additional convection is just southwest of KSDF and is moving
northeast. Current thinking is that convection will be likely at
KSDF through 18/01-02Z as well.
Further east at KLEX, convection is not all that widespread and more
scattered in nature. However, the atmosphere is unstable and
scattered convection will certainly be possible through the evening
hours. Not really sure how much of the convection out over the I-65
corridor will make it over into the KLEX terminal. For now, plan on
keeping VCTS in the TAFs and monitor through the evening.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.
Update...........MJ
Short Term.......EER
Long Term........RAS
Aviation.........MJHazardous weather outlook, Mar 17, 6:16 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 716 PM EDT SAT MAR 17 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-182000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 716 PM EDT SAT MAR 17 2012 /616 PM CDT SAT MAR 17 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND OVERNIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT AS AN UPPER LEVEL DISTURBANCE CROSSES THE REGION. HAIL AND HEAVY RAIN WILL BE THE MAIN THREATS FROM THE STORMS...THOUGH STRONG WINDS WILL BE POSSIBLE AS WELL. ALL THUNDERSTORMS PRODUCE LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS WILL CONTINUE ON SUNDAY. ALL THUNDERSTORMS PRODUCE LIGHTNING AND BRIEF HEAVY RAINFALL. SCATTERED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH FRIDAY AS AN UPPER-LEVEL LOW PRESSURE SYSTEM MOVES INTO THE TENNESSEE VALLEY. THE CHANCES AND TIMING OF ANY STRONG TO SEVERE STORMS WILL DEPEND ON THE STRENGTH AND TRACK OF THE UPPER LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL...DAMAGING WINDS...OR FLOODING THROUGH SUNDAY. EER/RAS/MJ
In the hours before
Special weather statement, Mar 17, 5:36 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 536 PM CDT SAT MAR 17 2012 KYZ061-070-071-172300- BUTLER-LOGAN-WARREN- 536 PM CDT SAT MAR 17 2012 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND PENNY SIZE HAIL... AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF MEMPHIS JUNCTION...AND MOVING NORTHEAST AT 25 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND PENNY SIZE HAIL...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... DELAFIELD... BLUE LEVEL AND SUGAR GROVE... HADLEY AND NEEDMORE... BARREN RIVER AND BENLEO... GREENCASTLE AND RICHARDSVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3719 8656 3705 8636 3687 8667 3700 8682 TIME...MOT...LOC 2236Z 228DEG 23KT 3699 8666 EER
Special weather statement, Mar 17, 5:42 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 542 PM CDT SAT MAR 17 2012 INZ084-090-KYZ025-172315- CRAWFORD-HARRISON-MEADE- 642 PM EDT SAT MAR 17 2012 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND PENNY SIZE HAIL... AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF CORYDON...AND MOVING NORTHEAST AT 25 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND PENNY SIZE HAIL...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... CORYDON... WHITE CLOUD... MOBERLY... FRENCHTOWN... FAIRDALE AND DEPAUW... THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS 105 AND 92. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3840 8623 3831 8601 3806 8626 3818 8644 TIME...MOT...LOC 2242Z 228DEG 23KT 3818 8627 EER
Special weather statement, Mar 17, 6:03 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
703 PM EDT SAT MAR 17 2012
INZ091-092-KYZ030-172345-
CLARK-FLOYD-JEFFERSON-
703 PM EDT SAT MAR 17 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
HALF INCH HAIL MOVING INTO DOWNTOWN LOUISVILLE...
AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SHIVELY...AND MOVING NORTHEAST AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND HALF INCH HAIL...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
ST. MATTHEWS...
SHIVELY...
PROSPECT...
PLEASURE RIDGE PARK...
OKOLONA...
LOUISVILLE BOWMAN FIELD AND CLARKSVILLE...
OAK PARK...
WATSON...
UTICA...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
125 AND 137.
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
0 AND 8.
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
10 AND 8.
THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
1 AND 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3834 8557 3834 8558 3834 8556 3827 8544
3808 8573 3806 8580 3818 8590 3819 8592
3844 8575
TIME...MOT...LOC 2303Z 228DEG 17KT 3819 8577
EERLocal storm report, Mar 17, 6:06 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
706 PM EDT SAT MAR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL NEW ALBANY 38.30N 85.83W
03/17/2012 M0.70 INCH FLOYD IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1200459
SZAPPANOSLocal storm report, Mar 17, 6:09 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
709 PM EDT SAT MAR 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL NEW ALBANY 38.30N 85.83W
03/17/2012 M0.70 INCH FLOYD IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1200460
SZAPPANOSSpecial weather statement, Mar 17, 6:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 PM EDT SAT MAR 17 2012
KYZ027-061-062-180000-
BUTLER-EDMONSON-GRAYSON-
621 PM CDT SAT MAR 17 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 40 MPH WINDS...
AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF MORGANTOWN...AND MOVING
NORTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
LEITCHFIELD...
READY AND NASH...
SHREWSBURY AND WINDYVILLE...
SADLER AND MILLWOOD...
BLACK ROCK AND ANNETA...
THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3758 8622 3756 8619 3757 8617 3756 8615
3757 8612 3749 8605 3746 8606 3745 8604
3743 8604 3740 8604 3718 8659 3734 8670
TIME...MOT...LOC 2321Z 240DEG 33KT 3731 8654
RASThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 3:39 PM CDT | Special Weather Statement | LMK | Breckinridge | 51 min |
| Mar 17, 4:04 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 26 min |
| Mar 17, 4:25 PM CDT | Special Weather Statement | LMK | Grayson | 35 min |
| Mar 17, 4:26 PM CDT | Special Weather Statement | LMK | Meade | 49 min |
| Mar 17, 4:37 PM CDT | Special Weather Statement | LMK | Barren | 23 min |
| Mar 17, 4:41 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 34 min |
| Mar 17, 5:06 PM CDT | Special Weather Statement | LMK | Logan | 24 min |
| Mar 17, 5:25 PM CDT | Special Weather Statement | LMK | Butler | 35 min |
| Mar 17, 5:32 PM CDT | Special Weather Statement | LMK | Metcalfe | 28 min |
| Mar 17, 5:36 PM CDT | Special Weather Statement | LMK | Warren | 24 min |
| Mar 17, 6:03 PM CDT | Special Weather Statement | LMK | Jefferson | 42 min |
| Mar 17, 6:28 PM CDT | Special Weather Statement | LMK | Breckinridge | 47 min |
| Mar 17, 6:30 PM CDT | Special Weather Statement | LMK | Oldham | 45 min |
| Mar 17, 5:16 PM CDT | Special Weather Statement | LMK | Harrison | 44 min |
| Mar 17, 5:42 PM CDT | Special Weather Statement | LMK | Harrison | 33 min |
| Mar 17, 6:32 PM CDT | Special Weather Statement | LMK | Scott, Washington | 43 min |
Nearby
Special Weather Statements in Kentucky, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.